# SDR AALA20120907035

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 67,751 hours, 35,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS A GOUGE IN NUMBER 3 SEAT TRACK AT STATION 568.  INSTALLED PLUG IN SEAT TRACK 3 AT STATION 568 PER AARD 53-20-00-10.
